# SDR CALA9800468

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 380-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR TRACK CORRODED AT STA 380 TO 420, RBL 25.  THE TRACK WAS REMOVED AND A NEW TRACK WAS FABRICATED AND INSTALLED IAW SRM 53-05-01 AND 51-10-01.
